# SDR TRBACPCP20090020

- Difficulty date: September 20, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 29,151 hours, 28,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION UNDER PAX DOOR THRESHOLD AT FRAME 38.  REMOVED CORROSION UNDER PAX DOOR THRESHOLD IAW ATR-72 SRM NR 51-21-42.
